# SDR SWAA2013012511884

- Difficulty date: January 11, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION STA 237 TO 585 CORRODED AT STA 286 TO 400 RBL 22.5 AND RBL 44.  REPAIRED SEAT TRACK IAW SRM.
